# SDR ASOA2014103011577

- Difficulty date: October 3, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG NUTPLATE HOLES OF RT SILL, RBL 42.90, BS 559 - 559+48.  R & R RECEPTICLE L/W OTBD FLAP 2ND FROM OTBD PANEL OTBD POSIITON IAW SRM 51-44-11.
